Will taking premolut nor previously cause in having no period ?
hello,im 26 and i weigh 50kg my height is 168 cm last month i took premolut nor to have my period. i got my period after this but now i missed it and i haven t done any sexual activity ... could the medicine be the reason ? and if so what could be done?
Naturopathy & Yoga Specialist, Dr. Sneha's Response
Yes, the hormone pill which you have taken is the reason for disturbance in your monthly cycle. This time you wait for it to happen naturally and then on try to balance. Avoid taking such medicines which will disturb the natural rhythm.
Also would suggest you to go on a nutritious food with good amount of exercises to aid you to bring back the rhythm.
Welcome to HealthcareMagic
Delayed periods could be due to hormonal disorder ( if pregnancy has been ruled out) like polycystic ovarian disease, thyroid disorder or hyperprolactinemia. Consult a gynecologist for thorough investigations and treatment. primolut is a progesterone which given to get periods in cases where there is hormonal disturbance due to excessive estrogen. It leads to withdrawal bleeding usually within 5-7 days of stoppage of drug. So this drug cant be cause of your missed period. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my monthly preiod is not accurate ..and am seeing a slight bleeding every now and then .. am not pregnant .. should I start using premolutnor again am 40 years old Ive taken it before for six monthes and that was about 4 years ago ... plus I visited my doctor and she asked me to start taking it again and that was about 3 months ago so I followed her instructions for one month and did not continue my medication after having my normal 7 days of period time I though it was ok to stop taking my medicine .. but now its happening again its not acurcurate and am seeing slight bleeding every now and then again ... and one more question pls is it ok to have sex while taking premolutnor .. thank u
Hi, I have had an abortion almost 3 months back. I am due for my periods next week. Due to some emergency I need to postpone my periods by a week. I have already taken Premolut N once before and had no side effects. Is it safe to take Premolut N now, this early after an abortion? Is there any precaution that I need take along with it? Thanks.
hi my sister is 22 years old and she was complaining from high prolactin levels and last time the doctor(gynecologist ) asked her to make MRI (MID OF THE SEIAlA TURCICA) and the result came as follows: a 22 old female patient with hyperprolactinemia of 6 year duration associated with recent visual field defect no previous similar studies for comparison however the current study reveals a well defined focal lesion is noted at the left aspect of pituitary gland measuring 6 x6 mm in its craniocaudal x transverse diameter displaying delayed enhancement compared to the rest of adjacent normal galndour tissue especially noted in the dynamic phase and delayed postcontrast study with mild downward sagging of the sellar floor and minimal focal bulge of the glandular contour still central pitutary stalk with no signifiganct mass effect . normal optic charisrnas normal suprasellar and paraseller sturctures complementary T2 of the brain is unremarkable . N.B. Prominant Nasopharyngeal lymphoid tissue. Right maxillary antrum retention cyst. Opinion : the picture has keeping with pitutary microadenoma implicating the left aspect of adenohypopysis displaying size and imaging features as detailed above so what you think about the report as the doctor said need surgery or there is any other option
I m married. my periods is lasting 15 to 20 days. i consult one doctor and full bladder scanning and blood test are done. there is no problem on scanning but my prolactin level is 42. doctor prescribes trapic 500mg(for three days) and m2 tone . for lowering prolactin i m taking cabergolin for 1 month. but my problem is not cured yet.
symptoms- blurred vision/ recent history of torn retina , left side of face goes numb, left hand numb, tired, irritible at times, history of hyperprolactinemia, weight gain , tremors in my left hand and maybe head that come and go i m 37, recently had a clear mri/ no contrast done and a series of hormone levels tested any ideas?